# SDR DALA13035059258

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,170 hours, 22,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ELECTRICAL BURNING ODOR COMING FROM FORWARD GALLEY.  ODOR DISSIPATED WITH ACFT IN SAME CONFIGURATION.  NO ODOR EVIDENT.  INSPECTED FORWARD GALLEY EQUIPMENT, E & E COMPARTMENT AFT OF NLG AND STATIC INVERTER.  ACFT OK FOR SERVICE.
